North Dakota, 2008

Tornadoes and Hail in North Dakota, July 10, 2008

July 10, 2008 · NWS BIS · 32 events in 11 counties and zones

In the late afternoon of Thursday, July 10th, Tornado Watch 678 was issued for much of the Bismarck County Warning Area in anticipation of severe thunderstorms with tornado potential developing along a warm frontal boundary that stretched across central North Dakota. An upper level trough was also advecting into the region resulting in cooling temperatures aloft and eroding the afternoon cap.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$20,000
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

In the late afternoon of Thursday, July 10th, Tornado Watch 678 was issued for much of the Bismarck County Warning Area in anticipation of severe thunderstorms with tornado potential developing along a warm frontal boundary that stretched across central North Dakota. An upper level trough was also advecting into the region resulting in cooling temperatures aloft and eroding the afternoon cap. Numerous severe thunderstorm warnings and several tornado warnings were issued. Multiple reports of large hail and two tornado reports were received across south central North Dakota during the late afternoon and early evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 10, 2:45 PM CST, 25 minutes earlier.

Area forecast discussion, Jul 10, 2:45 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT THU JUL 10 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...

THE MAIN FORECAST PROBLEM TODAY WILL BE THUNDERSTORM CHANCES TONIGHT
AND THEN WINDS FRIDAY.

CURRENT SURFACE ANALYSIS SHOWS WARM FRONT DRAPED ACROSS THE FORECAST
AREA. VERY HIGH DEW POINTS ACROSS CENTRAL NORTH DAKOTA. LATEST
SATELLITE LOOP DEPICTS TOWERING CU DEVELOPMENT ALONG A DRY LINE
SEPARATING DEWPOINTS IN THE MID 50S FROM DIK TO BOWMAN...FROM MID TO
UPPER 30S IN SOUTHEAST MONTANA. 17Z KBIS SOUNDING REVEALS THAT
CONTINUED DIABATIC HEATING IS NECESSARY TO ERODE THE CAP WITHIN THE
WARM SECTOR WITH A CONVECTIVE TEMPERATURE WITHIN THE MID 90S. ONCE
CONVECTIVE TEMPERATURES ARE REACHED...WITH THE AID OF CONVERGENCE
AND FRONTOGENETICAL FORCING ALONG THE DRY LINE AND WARM
FRONT....CONVECTION SHOULD INITIATE WITH ML CAPE VALES AOA 1500-2000
J/KG WITH LI VALUES OF -6 TO -8 C. WITH EFFECTIVE DEEP LAYER SHEAR
VALUES OF 50-60 KTS ORIENTED PERPENDICULAR TO THE DRY LINE WITH 8C
MID LEVEL LAPSE RATES...RAPID DISCRETE SUPERCELL DEVELOPMENT IS
POSSIBLE ALONG THE DRYLINE...WITH EAST SOUTHEASTWARD PROPAGATING
MULTI CELL CLUSTERS AND LINE SEGMENTS ALONG THE WARM FRONT WHERE
SHEAR VECTORS ARE ORIENTED MUCH MORE PARALLEL TO THE BOUNDARY. WITH
DOWNDRAFT CAPE VALUES OF AOA 1500 J/KG WITH INVERTED V-SOUNDINGS
EXPECTED IN THE WARM SECTOR AND ALONG THE DRY LINE WITH LCLS AROUND
10-12 KFT...SEVERE WIND GUSTS APPEAR TO BE A PRIMARY THREAT WITH
EXCELLENT EVAPORATION POTENTIAL. FURTHERMORE...400-600 J/KG OF CAPE
IN THE HAIL GROWTH ZONE FROM -10 TO -30C WITH STEEP MID LEVEL LAPSE
RATES AND ROTATING UPDRAFTS ALSO POINT TO A LARGE HAIL THREAT AIDED
BY A MID LEVEL DRY LAYER. 17Z UNIDIRECTIONAL HODOGRAPH AT KBIS
POINTS TO SPLITTING SUPERCELLS IN THE WARM SECTOR AND ALONG THE
DRYLINE WITH THE RIGHT MOVING STORM FAVORED DUE TO THE ORIENTATION
OF THE INSTABILITY AXIS. FURTHER EAST IN THE VICINITY OF THE WARM
FRONT...BACKED WINDS NORTH OF THE BOUNDARY HAVE YIELDED 0-3 KM
HELICITY VALUES OF NEAR 200 M2/S2. WITH STRONG LOW LEVEL LAPSE RATES
EXPECTED WITH NEAR 20 KTS OF 0-1 KM BULK SHEAR ALONG THE SOUTHERN
EXTENT OF THE FRONT...TORNADOES WILL BE A POSSIBILITY AS STORM
RELATIVE FLOW POINTS TO STORMS RAINING INTO THEIR INFLOW. MAIN
CONCERN WITH TORNADO THREAT IS THE HIGH LCL HEIGHT NEAR THE WARM
FRONT...WHICH IS LOWER THAN THAT SEEN ALONG THE DRYLINE. IF A
SUPERCELL CAN ADEQUATELY MODIFY ITS ENVIRONMENT...LOWERING THE
LCL...TORNADO PROBABILITY WILL BE INCREASED ALONG THE WARM FRONT.

THE PROBLEM ON FRIDAY WILL BE WINDS. AS THE COLD FRONT MOVES ACROSS
THE REGION FRIDAY...SURFACE GRADIENT WILL INCREASE SUBSTANTIALLY.
THIS WILL BE FOLLOWED BY THE UPPER TROUGH...CLOSE ON ITS HEELS. THE
COMBINATION OF THE STRONG SUBSIDENCE BEHIND THE UPPER
TROUGH...COMBINED WITH THE STRONG GRADIENT WINDS WILL PRODUCE WINDY
TO VERY WINDY CONDITIONS ACROSS MUCH OF THE CWA ON FRIDAY. A LOOK AT
BUFR SOUNDINGS INDICATE 40-55 KNOTS OF WIND AT THE TOP OF THE MIXED
LAYER AVAILABLE TO MIX DOWN...MAINLY OVER SOUTHWEST TO SOUTH CENTRAL
NORTH DAKOTA. HAVE DECIDED TO HOIST A HIGH WIND WATCH TO ACCOUNT FOR
THIS...AREA WILL BE SOUTH AND WEST OF THE MISSOURI RIVER VALLEY. IN
ADDITION TO THE RED FLAG WARNING...BECAUSE OF THE STRONG WINDS WE
HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR FRIDAY AS WELL.
NORMALLY JULY IS NOT CONDUCIVE TO FIRE WEATHER ISSUES BUT FIRE
OFFICIALS HAVE INDICATED THAT THERE HAS BEEN QUITE A BIT OF DRYING
OUT OF THE GRASSLANDS RECENTLY. COMBINE THIS WITH SUSTAINED WINDS OF
30 TO 40 MPH WITH GUSTS TO 50 MPH...FEEL A FIRE WEATHER WATCH IS
JUSTIFIED. FARTHER NORTH...ENOUGH COLD AIR ALOFT BEHIND THE UPPER
TROUGH TO MENTION SOME THUNDERSTORMS. BEST CHANCE WILL BE ALONG THE
CANADIAN BORDER.

THINGS QUIET DOWN BEYOND FRIDAY. IT WILL STILL BE WINDY ON
SATURDAY...WILL PROBABLY SEE WIND ADVISORY CRITERIA SOME AREAS...BUT
APPEARS NOW THAT WINDS WILL BE BELOW WARNING CRITERIA. DO EXPECT
SOME SHOWER/THUNDERSHOWER ACTIVITY IN THE FAR NORTHEAST CWA. SUNDAY
APPEARS PLEASANT WITH MUCH LESS WIND EXPECTED.

.LONG TERM...MONDAY THROUGH THURSDAY...
SOMEWHAT OF AN ACTIVE PATTERN DEPICTED ACROSS THE NORTHERN PLAINS
REGION THROUGH THE EXTENDED WITH PERIODIC SHORT WAVE TROUGHS IN
ZONAL FLOW ALOFT MOVING ACROSS THE LOCAL AREA. DIFFICULT TO TIME
THESE FEATURES SO HAVE TRIED TO MINIMIZE CHANGES TO THE LONG TERM
FORECAST. OVERALL WILL HAVE SLIGHT CHANCES OF PRECIP MONDAY THROUGH
WEDNESDAY...THEN CONTINUED DRY FOR NOW THURSDAY. TEMPERATURES WILL
BE NEAR NORMAL OVERALL...WITH THE WARMEST DAYS LOOKING TO BE MONDAY
AND TUESDAY THEN A BIT COOLER WED AND THURS.

&&

.AVIATION...
A SURFACE FRONT WILL PUSH EAST ACROSS WEST AND CENTRAL NORTH DAKOTA
OVER THE NEXT SEVERAL HOURS...WITH THUNDERSTORMS LOOKING TO DEVELOP
AND INCREASE IN AERIAL COVERAGE THROUGH THE REMAINDER OF THE
AFTERNOON AND INTO THE EVENING HOURS WEST TO EAST. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE WITH LOCALLY STRONG WINDS AND LARGE
HAIL. FLIGHT CONDITIONS WILL BECOME MVFR-IFR WITHIN THE HEAVIER
TSRA.

ANOTHER SURFACE FRONT PUSHES EAST ACROSS THE LOCAL AREA LATER
TONIGHT INTO TOMORROW MORNING DAYTIME...BRINGING WITH IT ANOTHER
ROUND OF THUNDER AND SHOWER ACTIVITY. BEHIND THIS FRONT STRONG WEST
TO NORTHWEST WINDS WILL DEVELOP...WITH SUSTAINED WINDS 25 TO AROUND
30 KNOTS AND GUSTS UP TO 45 TO 50 KNOTS.

&&

.FIRE WEATHER...SEE MAIN DISCUSSION ABOVE...BUT DUE MAINLY TO THE
VERY STRONG WINDS EXPECTED ON FRIDAY...HAVE DECIDED TO ISSUE A
FIRE WEATHER WATCH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
NDZ017>020-031>034-040>045.

FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR NDZ031>033-040>045.

&&

TWH/NH/AYD
Hazardous weather outlook, Jul 10, 3:40 AM CST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
440 AM CDT THU JUL 10 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
440 AM CDT THU JUL 10 2008 /340 AM MDT THU JUL 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A DEVELOPING COLD FRONT OVER EASTERN MONTANA TODAY WILL BRING HOT
TEMPERATURES WITH HIGHS IN THE 90S THIS AFTERNOON ACROSS MOST OF
WESTERN AND CENTRAL NORTH DAKOTA. ISOLATED THUNDERSTORMS WILL
BEGIN TO DEVELOP BY LATE AFTERNOON AND EARLY EVENING...THEN EXPAND
OVERNIGHT AS THE STRONG COLD FRONT ENTERS WESTERN AND CENTRAL NORTH
DAKOTA. MOST OF THE FORECAST AREA IS IN A SLIGHT RISK OF SEVERE
THUNDERSTORM POTENTIAL TODAY AND TONIGHT EXCEPT IN THE VERY FAR
WEST. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING
WINDS. STAY TUNED FOR ADDITIONAL UPDATES AND FORECASTS TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWESTERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT
FRIDAY WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 50
MPH BY AFTERNOON. WINDS WILL SLACKEN OFF FRIDAY NIGHT BUT INCREASE
TO 20 TO 35 MPH ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IF SEVERE
WEATHER DEVELOPS. SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL
WEATHER SERVICE IF SEVERE WEATHER OCCURS.

KS

The radar

The Bismarck radar (KBIS), 99 km away, was scanning. The volume nearest the first event began at 21:09 UTC.

Open the radar archive at this moment

Event by event

29 hail, 2 tornado, 1 funnel cloud. Local standard time, as filed.

Hail, Mercer

When
July 10, 3:10 PM CST to 3:20 PM CST
Where
Mercer County, 4.01 mi N of Beulah
Measured
0.75 in hail
Reported by
Other Federal Agency
Coordinates
47.328, -101.777

This report was from the Severe Hail Verification Experiment. No damage was reported.

Hail, Mercer

When
July 10, 3:15 PM CST to 3:30 PM CST
Where
Mercer County, 4.01 mi NE of Hazen Muni Arpt
Measured
1.75 in hail
Reported by
Other Federal Agency
Coordinates
47.345, -101.526

This report was from the Severe Hail Verification Experiment. No damage was reported.

Hail, Sioux

When
July 10, 2:41 PM MST to 2:49 PM MST
Where
Sioux County, 32.11 mi W of Selfridge
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.986, -101.596

Hail, McLean

When
July 10, 3:45 PM CST to 3:51 PM CST
Where
McLean County, 4.69 mi WSW of Underwood
Measured
0.75 in hail
Reported by
Public
Coordinates
47.420, -101.220

Hail, Grant

When
July 10, 3:00 PM MST to 3:20 PM MST
Where
Grant County, 8.22 mi NNE of Elgin Muni Arpt
Measured
1.75 in hail
Reported by
Other Federal Agency
Coordinates
46.502, -101.741

This report was from the Severe Hail Verification Experiment. No damage was reported.

Hail, McLean

When
July 10, 4:16 PM CST to 4:21 PM CST
Where
McLean County, 0.83 mi NW of Washburn
Measured
1 in hail
Reported by
NWS Employee
Coordinates
47.290, -101.030

Hail, Morton

When
July 10, 4:25 PM CST to 4:36 PM CST
Where
Morton County, 13.09 mi WNW of Flasher
Measured
2 in hail
Reported by
Other Federal Agency
Coordinates
46.516, -101.488

This report was from the Severe Hail Verification Experiment. No damage was reported.

Hail, Burleigh

When
July 10, 4:44 PM CST to 4:55 PM CST
Where
Burleigh County, 2.8 mi N of Baldwin
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
47.070, -100.780

No damage was reported.

Hail, Grant

When
July 10, 3:45 PM MST to 4:00 PM MST
Where
Grant County, 0.69 mi N of Lark
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
46.460, -101.400

Hail up to golf ball size lasted for 15 minutes. No damage reports were received.

Hail, Burleigh

When
July 10, 5:00 PM CST to 5:15 PM CST
Where
Burleigh County, 8.16 mi SSW of Regan
Measured
2.25 in hail
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
47.038, -100.585

This report was from the Severe Hail Verification Experiment. Damage was reported to car windshield and siding on home.

Tornado, Grant

When
July 10, 4:01 PM MST to 4:12 PM MST
Where
Grant County, 1 mi NNW of Lark to 1 mi NNE of Lark
Rating
EF0
Path length
0.77 mi
Path width
30 yd
Reported by
Trained Spotter
Coordinates
46.463, -101.408

A tornado was reported by a trained spotter as being on the ground around 8 miles west of Flasher. Flasher is in Morton County. The tornado was reported to be in Grant County, and lifted while it was still in Grant County. No structures were impacted and so there was no damage.

Hail, Grant

When
July 10, 4:05 PM MST to 4:14 PM MST
Where
Grant County, 2.94 mi WSW of Freda
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
46.340, -101.230

Hail, Morton

When
July 10, 5:05 PM CST to 5:15 PM CST
Where
Morton County, 0.69 mi N of Flasher
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
46.460, -101.230

Hail, Morton

When
July 10, 5:05 PM CST to 5:14 PM CST
Where
Morton County, 16 mi S of St Anthony
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
46.388, -100.920

Hail, Grant

When
July 10, 4:06 PM MST to 4:15 PM MST
Where
Grant County, 2.94 mi ENE of Lark
Measured
1.5 in hail
Reported by
Public
Coordinates
46.460, -101.340

No damage was reported.

Hail, Wells

When
July 10, 5:07 PM CST to 5:15 PM CST
Where
Wells County, 1.39 mi E of Harvey
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
47.770, -99.870

Tornado, Burleigh

When
July 10, 5:10 PM CST to 5:13 PM CST
Where
Burleigh County, 5 mi ESE of Baldwin to 5.5 mi ESE of Baldwin
Rating
EF0
Path length
0.5 mi
Path width
30 yd
Reported by
Public
Coordinates
47.002, -100.672

The public reported a brief tornado touchdown. There were no reports of damage as the tornado remained in open country and impacted no structures.

Hail, Burleigh

When
July 10, 5:21 PM CST to 5:50 PM CST
Where
Burleigh County, 4.77 mi NNW of Driscoll
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.910, -100.180

Hail up to the size of quarters lasted for just under 30 minutes. There were no reports of damage.

Hail, Morton

When
July 10, 5:26 PM CST to 5:38 PM CST
Where
Morton County, 5.14 mi SE of Fallon
Measured
1.75 in hail
Reported by
Public
Coordinates
46.470, -101.000

There were no reports of damage.

Hail, Burleigh

When
July 10, 5:29 PM CST to 5:38 PM CST
Where
Burleigh County, 8.01 mi E of Baldwin
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
47.030, -100.600

There were no reports of damage.

Hail, Morton

When
July 10, 5:36 PM CST to 5:42 PM CST
Where
Morton County, 4.38 mi SSW of Fallon
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
46.460, -101.110

There were no reports of damage.

Hail, Kidder

When
July 10, 5:50 PM CST to 5:58 PM CST
Where
Kidder County, 0.62 mi W of Steele Muni Arpt
Measured
1.75 in hail
Property damage
$10,000
Reported by
Other Federal Agency
Coordinates
46.849, -99.993

This report was from the Severe Hail Verification Experiment. Damage was reported to windows and siding.

Hail, Burleigh

When
July 10, 5:51 PM CST to 5:59 PM CST
Where
Burleigh County, 4.19 mi SE of (Bis)bismarck Muni A
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
46.730, -100.700

Hail, Kidder

When
July 10, 5:55 PM CST to 6:15 PM CST
Where
Kidder County, 10.22 mi WNW of Steele Muni Arpt
Measured
1.75 in hail
Reported by
Other Federal Agency
Coordinates
46.903, -100.182

This report was from the Severe Hail Verification Experiment. No damage was reported.

Hail, Morton

When
July 10, 6:00 PM CST to 6:11 PM CST
Where
Morton County, 2.8 mi N of Breien
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
46.420, -100.940

There were no reports of damage.

Hail, Morton

When
July 10, 6:10 PM CST to 6:17 PM CST
Where
Morton County, 4.86 mi N of Breien
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.450, -100.940

Hail up to the size of quarters lay in drifts on the side of the road. There were no reports of damage.

Hail, Burleigh

When
July 10, 6:15 PM CST to 6:23 PM CST
Where
Burleigh County, 0.84 mi SW of Driscoll
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.840, -100.140

Hail, Dickey

When
July 10, 6:56 PM CST to 7:07 PM CST
Where
Dickey County, 6.31 mi ENE of Forbes
Measured
1.75 in hail
Reported by
Utility Company
Coordinates
46.000, -98.670

Hail, Emmons

When
July 10, 7:15 PM CST to 7:30 PM CST
Where
Emmons County, 2.82 mi SE of Hull
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
46.000, -100.080

Penny to ping pong ball size hail was reported. No damage reports were received.

Hail, La Moure

When
July 10, 7:17 PM CST to 7:27 PM CST
Where
La Moure County, 1.59 mi ESE of Medberry
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
46.360, -98.590

Funnel Cloud, La Moure

When
July 10, 7:28 PM CST to 7:30 PM CST
Where
La Moure County, 2.82 mi SE of La Moure Rott Arpt
Reported by
Public
Coordinates
46.320, -98.240

The public reported a funnel cloud that lasted only a few minutes.

Hail, Dickey

When
July 10, 7:30 PM CST to 7:38 PM CST
Where
Dickey County, 2.8 mi N of Fullerton
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
46.210, -98.430

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2008Every state in 2008This day in weather historyThe tornado archive for North Dakota, 2008Warnings in North Dakota, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 122553, 122551, 111957, 111933, 122557, 111938, 122558, 111939, 111934, 122560, 111935, 111936, 111940, 111956, 111937, 111941, 111942, 111943, 111944, 111945, 111946, 122562, 111947, 122561, 111948, 111949, 111950, 111951, 111952, 111954, 111955, 111953.